# SDR CA190501020

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2421 · AC Generator-Alternator
- Part: Frequency Gen
- Part number: GL51111039
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT #4 VFG CYAN GEN #4 FAIL CAS MESSAGE. 9358`S #4 GENERATOR HAD AN UNCONTAINED FAILURE IN FLIGHT. FRAGMENTS OF THE OIL SUMP PASSED THROUGH THE COWLING AND DEPARTED THE AIRCRAFT. (TC# 20190501020)
